Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
D. D. Baĭnov, S. I. Kostadinov, A. D. Myshkis "Bounded and periodic solutions of differential equations with impulse effect in a Banach space," Differential and Integral Equations, Differential Integral Equations 1(2), 223-230, (1988)